# SDR SWAA2021111737757

- Difficulty date: October 27, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 140DF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED / REMOVED CORROSION ON PNL 140DF I.A.W SRM 51-10-02 & EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMIT I.A.W SRM 53-00-53-1A-1. FABRICATED NEW PNL 140DF I.A.W SRM 51-40-05 & AMM 25-52-01-201-801.
